# SDR REXA98033

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assy
- Part number: NH24668071
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

LEFT ENGINE INTAKE MATT HAD FIRE.  SHUT DOWN ENGINE AND FIRED THE BOTTLE.  REMOVED AND REPLACED LEFT LOWER DUCT ASSY.  OPS CHECKS GOOD.  (M)
